×

zbMATH — the first resource for mathematics

Decomposition of the complete graph according to a given group. (Czech) Zbl 0162.27802

Keywords:
topology
PDF BibTeX XML Cite
References:
[1] Fuchs L.: Abelian Groups. Budapest 1958. · Zbl 0091.02704
[2] Read R. C.: On the number of self-complementary graphs and digraphs. J. London Math. Soc. 38 (1963), 99-104. · Zbl 0116.15001
[3] Ringel G.: Selbstkomplementäre Graphen. Arch. Math. 14 (1963), 354-358. · Zbl 0114.40102
[4] Sachs H.: Über selbstkomplementäre Graphen. Publs math. 9 (1962), 270-288. · Zbl 0119.18904
[5] Zelinka B.: Rozklad grafu na isomorfní podgrafy. Časop. pěstov. mat. 90 (1965), 147-152.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.